# SDR ASMF200408015

- Difficulty date: August 17, 2004
- Submitted: August 20, 2004
- Operation: Air carrier
- Aircraft: N751RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49779
- Aircraft time: 37,974 hours, 25,935 cycles
- Engine: Pwa JT8D219
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Csd
- Part number: 696233B
- Part serial: 2668
- Condition: Failed
- Location: Rt
- Part time: 28,388 hours, 20,776 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

CAPTAIN REPORTED THAT DURING CLIMB RT CSD REACH 180 DEGREES (C), BEING NOT POSSIBLE TO SHUTOFF AND R CSD OIL PRESS LOW LIGHT TURNED ON. ADDITIONALLY, DURING DESCEND WHEN THE APU WAS STARTED THE CSD TEMPERATURE COOL DOWN. TECHNICAL PERSONNEL PERFORMED CSD SHUTOFF TESTS CONFIRMING THE FAILURE. CSD AND RADIATOR WERE REPLACED IAW MM 24-10-01 AND 24-10-03 RESPECTIVELY, TESTS WERE CORRECT.
